Open Access
RAIRO-Oper. Res.
Volume 57, Number 5, September-October 2023
Page(s) 2721 - 2734
Published online 24 October 2023
  • J.F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems. New York, Springer (2000). [Google Scholar]
  • C. Clason, A. Rund, K. Kunisch and R.C. Barnard, A convex penalty for switching control of partial differential equations. Syst. Control Lett. 89 (2016) 66–73. [CrossRef] [Google Scholar]
  • C. Clason, A. Rund and K. Kunisch, Nonconvex penalization of switching control of partial differential equations. Syst. Control Lett. 106 (2017) 1–8. [CrossRef] [Google Scholar]
  • H. Gfrerer and J. Outrata, On the computation of generalized derivatives of the normal-cone mapping and their applications. Math. Oper. Res. 41 (2016) 1535–1556. [CrossRef] [MathSciNet] [Google Scholar]
  • G. Giorgi, A. Gwirraggio and J. Thierselder, Mathematics of Optimization; Smooth and Nonsmooth cases. Elsivier (2004). [Google Scholar]
  • F. Gorgini Shabankareh, N. Kanzi, K. Fallahi and J. Izadi, Stationarity in nonsmooth optimization with switching constraints. Iran. J. Sci. Technol. Trans. A: Sci. 46 (2022) 907–915. [CrossRef] [MathSciNet] [Google Scholar]
  • M. Gugat, Optimal switching boundary control of a string to rest in finite time. ZAMM J. Appl. Math. Mech. 88 (2008) 283–305. [CrossRef] [Google Scholar]
  • F.M. Hante and S. Sager, Relaxation methods for mixed-integer optimal control of partial differential equations. Comput. Optim. Appl. 55 (2013) 197–225. [CrossRef] [MathSciNet] [Google Scholar]
  • C. Kanzow, P. Mehlitz and D. Steck, Relaxation schemes for mathematical programs with switching constraints. Optim. Methods Softw. 36 (2019) 1–36. [Google Scholar]
  • G. Li and L. Guo, Mordukhovich stationarity for mathematical programs with switching constraints under weak constraint qualifications. Optimization 72 (2022) 1817–1838. [Google Scholar]
  • Y.C. Liang and J.J. Ye, Optimality conditions and exact penalty for mathematical programs with switching constraints. J. Optim. Theory Appl. 191 (2021) 1–31. [CrossRef] [MathSciNet] [Google Scholar]
  • J. Lv, Z. Peng and Z. Wan, Optimality conditions, qualifications and approximation method for a class of non-lipschitz mathematical programs with switching constraints. Mathematics 9 (2021) 2915. [Google Scholar]
  • P. Mehlitz, Stationarity conditions and constraint qualifications for mathematical programs with switching constraints. Math. Program. 180 (2020) 149–186. [Google Scholar]
  • P. Michel and J.P. Penot, Calcul sous- differentiel pour des fonctions lipschitziennes et non lipschitziennes. C. R. Acad. Sci. Paris sér. I Math. 12 (1984) 269–272. [Google Scholar]
  • P. Michel and J.P. Penot, A generalized derivative for calm and stable functions. Differ. Integral Equ. 5 (1992) 433–454. [Google Scholar]
  • S.K. Mishra, B.B. Upadhyay and L. Thi Hoai An, Lagrange multiplier characterizations of solution sets of constrained nonsmooth pseudolinear optimization problems. J. Optim. Theory Appl. 160 (2014) 763–777. [CrossRef] [MathSciNet] [Google Scholar]
  • R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton (1970). [Google Scholar]
  • R.T. Rockafellar and B. Wets, Variational Analysis. Berlin, Springer (1998). [CrossRef] [Google Scholar]
  • S. Scholtes, Nonconvex structures in nonlinear programming. Oper. Res. 52 (2004) 368–383. [CrossRef] [MathSciNet] [Google Scholar]
  • T.I. Seidman, Optimal control of a diffu, sion/reaction/switching system. Evol. Equ. Control Theory 2 (2013) 723–731. [CrossRef] [MathSciNet] [Google Scholar]
  • V. Shikhman, Topological approach to mathematical programs with switching constraints. Set-Valued Var. Anal. 30 (2022) 335–354. [CrossRef] [MathSciNet] [Google Scholar]
  • B.B. Upadhyay and S.K. Mishra, Nonsmooth semi-infinite minmax programming involving generalized (ϕ, ρ)-invexity. J. Syst. Sci. Complex 28 (2015) 857–875. [CrossRef] [MathSciNet] [Google Scholar]
  • B.B. Upadhyay, I.M. Stancu-Minasian and P. Mishra, On relations between nonsmooth interval-valued multiobjective programming problems and generalized Stampacchia vector variational inequalities. Optimization 72 (2022) 2635–2659. [Google Scholar]
  • L. Wang and Q. Yan, Time optimal controls of semilinear heat equation with switching control. J. Optim. Theory Appl. 165 (2015) 263–278. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.